Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/158

Title: Almost sure asymptotic representation for a class of functionals of the Kaplan-Meier estimator
Authors: Gijbels, Irene
Keywords: Mathematical Statistics
Non and semiparametric methods
Issue Date: 1991
Citation: Ann. Statist, 19(3). p. 1457-1470
Abstract: This paper deals with censored data estimation of a general class of von Mises-type functionals of the survival time distribution $F$. Conditions are given under which an almost sure asymptotic representation holds for the estimator, obtained by applying the same functional to $\hat{F}_n$, the product-limit estimator of Kaplan and Meier.
URI: http://hdl.handle.net/1942/158
DOI: 10.1214/aos/1176348256
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.